The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2013 | 2009 | 2008 | 2007 | 2005 | 2000 | 1998 | 1996 | 1978 | 1975
Number of items: 13.

2013

Gill, Nick (2013). Orientably regular maps with Euler characteristic divisible by few primes. Journal of the London Mathematical Society, 88(1) pp. 118–136. file

Sixsmith, Dave (2013). On fundamental loops and the fast escaping set. Journal of the London Mathematical Society, 88(3) pp. 716–736. file

2009

Bergweiler, Walter; Karpińska, Boguslawa and Stallard, Gwyneth M. (2009). The growth rate of an entire function and the Hausdorff dimension of its Julia set. Journal of the London Mathematical Society, 80(3) pp. 680–698.

2008

Hebbert, Michael and McKellar, Elizabeth (2008). Tall buildings in the London landscape. The London Journal, 33(3) pp. 199–200.

Rippon, P. J. and Stallard, G. M. (2008). On multiply connected wandering domains of meromorphic functions. Journal of the London Mathematical Society, 77(2) pp. 405–423.

2007

Barbina, S. (2007). Reconstruction of classical geometries from their automorphism group. Journal of the London Mathematical Society, 75(2) pp. 298–316.

2005

Rippon, P.J. and Stallard, G.M. (2005). Dimensions of Julia sets of meromorphic functions. Journal of the London Mathematical Society, 71(3) pp. 669–683.

2000

Ling, A. C. H.; Colbourn, C. J.; Grannell, M. J. and Griggs, T. S. (2000). Construction techniques for anti-Pasch Steiner triple systems. Journal of the London Mathematical Society, 61(3) p. 641.

1998

Weinbren, Dan (1998). Building communities, constructing identities: the rise of the Labour Party in London. The London Journal, 23(1) pp. 41–60.

1996

Putnam, Tim and Weinbren, Dan (1996). The Royal Small Arms Factory and industrial Enfield, 1855-1914. The London Journal, 21(1) pp. 46–63.

1978

Jordan, C. R. and Jordan , D. A. (1978). Lie rings of derivations of associative rings. Journal of the London Mathematical Society, 2(17) pp. 33–41.

Jordan, D.A. and Jordan , C. R. (1978). The Lie structure of a commutative ring with derivation. Journal of the London Mathematical Society, 2(18) pp. 39–49.

1975

Jordan, Camilla (1975). The Jacobson radical of the group ring of a generalised free product. Journal of the London Mathematical Society, 2(11) pp. 369–376.

This list was generated on Mon Sep 1 21:49:22 2014 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk